# SDR GUUA93921011710A

- Difficulty date: January 17, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 29,622 hours, 38,567 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF BLACK SMOKE CAME FROM UNDER FLOORBOARDS OF ROWS 2 AND 3, ACRID AS IF ELECTRICAL.  TURNED THE BLEEDS OFF AND THE SMOKE STOPPED.  THE ELECTRICAL ODOR STILL VERY STRONG DECLARED EMERGENCY.  RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  PERFORMED VISUAL INSP OF FLOOR COMPONENTS.  PERFORMED OPS CHECK, UNABLE TO DUPLICATE.   TEST FLIGHT SATISFACTORY.
